Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 349624, 7 pages
http://dx.doi.org/10.1155/2013/349624
Research Article

Existence of Positive Solutions for Fourth-Order Boundary Value Problems with Sign-Changing Nonlinear Terms

Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang, Hebei 050003, China

Received 26 June 2013; Accepted 2 October 2013

Academic Editors: D. D. Hai and L. Wang

Copyright © 2013 Xingfang Feng and Hanying Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. P. Timoshenko, Theory of Elastic Stability, McGraw-Hill, New York, NY, USA, 1961. View at MathSciNet
  2. W. Soedel, Vibrations of Shells and Plates, Marcel Dekker, New York, NY, USA, 1993.
  3. E. Dulcska, “Soil settlement effects on buildings,” in Developments in Geotechnical Engineering, vol. 69, Elsevier, Amsterdam, The Netherlands, 1992. View at Google Scholar
  4. D. R. Anderson and J. M. Davis, “Multiple solutions and eigenvalues for third-order right focal boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 267, no. 1, pp. 135–157, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. V. Baxley and L. J. Haywood, “Nonlinear boundary value problems with multiple solutions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 2, pp. 1187–1198, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z. Hao, L. Liu, and L. Debnath, “A necessary and sufficient condition for the existence of positive solutions of fourth-order singular boundary value problems,” Applied Mathematics Letters, vol. 16, no. 3, pp. 279–285, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, vol. 436 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at MathSciNet
  8. R. P. Agarwal, D. O. Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at MathSciNet
  9. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Feng and W. Ge, “Existence of positive solutions for singular eigenvalue problems,” Electronic Journal of Differential Equations, vol. 105, pp. 1–9, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Orlando, Fla, USA, 1988. View at MathSciNet
  12. J. M. Davis, P. W. Eloe, and J. Henderson, “Triple positive solutions and dependence on higher order derivatives,” Journal of Mathematical Analysis and Applications, vol. 237, no. 2, pp. 710–720, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. M. Davis, J. Henderson, and P. J. Y. Wong, “General Lidstone problems: multiplicity and symmetry of solutions,” Journal of Mathematical Analysis and Applications, vol. 251, no. 2, pp. 527–548, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. R. Graef, C. Qian, and B. Yang, “Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 131, no. 2, pp. 577–585, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Li, “Positive solutions of fourth-order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 6, pp. 1069–1078, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Li, “Positive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Li, Q. Zhang, and Z. Liang, “Existence and multiplicity of solutions of a kind of fourth-order boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 5, pp. 803–816, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet